# SDR HEEA0011105

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator Assy
- Part number: 214001540109
- Condition: Malfunction
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH KICKS OFF ON LANDING AND TAKE OFF.
